# SDR ASMF200605013

- Difficulty date: May 21, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 59,696 hours, 28,886 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link Assy
- Part number: 39567851
- Part serial: 093A06268
- Condition: Broken
- Location: Nlg
- Part time: 17,854 hours, 11,130 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF STRONG VIBRATION IN THE NOSE LANDING GEAR.  DURING MAINTENANCE REVISION, THE RIGHT NOSE LANDING GEAR DOOR WAS DETECTED OPENED, DOOR ACTUATOR LINK WAS CHECKED AND WAS FOUND CORRECT.  OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-00, ALL CORRECT.  DURING OVERNIGHT CHECK, ACTUATOR LINK WAS REPLACED IAW MM 32-22-01, TESTED CORRECT.
